# SDR EIA2007183

- Difficulty date: September 26, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B016261
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN AT FSSI 1050-1070 SKIN UPPER FOWARD SIDE OF FRONT SPAR FOUND CORROSION.  BLENDED OUT SKIN CORROSION PER B747 SRM 51-10-01.  PERFORMED DVI OF BLEND AREA AND HFEC OF HOLES AND SURFACE.  FLAP PEEN AREA PER SOPM 20-10-03.  FABRICATED REPAIR PER EA-57-0593.
